Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 1.


Moysis, Lazaros, Pantelous, Athanasios A, Antoniou, Efstathios ORCID: 0000-0001-6177-6169 and Karampetakis, Nicholas P
(2017) Closed form solution for the equations of motion for constrained linear mechanical systems and generalizations: An algebraic approach. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 354 (3). 1421 - 1445.

This list was generated on Sun Dec 9 00:01:06 2018 GMT.